| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
08/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are two other complaints in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that following a cataract extraction with intraocular lens (iol) implant procedure, the patient was dissatisfied with distance vision despite having good refraction.Patient also had a dry eye.Additional information was provided that post implantation the night vision was difficult and the vision was still blurry overall.The clinical findings stated that there was a poor tear film, patient was seeing halos.Nsaids and dry eye medicine was prescribed to the patient.The patient was also treated with a device for dry eyes, the clinical finding stated that the patient was adapting to with time.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
The correct g.3 date of the initial mdr report submitted is 16-sep-2021.The manufacturer internal reference number is: (b)(4).